# SDR DL73S050029

- Difficulty date: January 13, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 59,187 hours, 44,190 cycles
- Engine: Pwa JT8D15A
- Engine time: 51,862 hours, 40,455 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Shaft
- Condition: Failed
- Location: Fuel Pump
- Component: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FUEL PUMP SHAFT SHEARED AT ROTATION.  RUNWAY EXCURSION ON RETURN IN BAD WEATHER.  REPLACING NR 2 ENGINE FUEL PUMP AND CONTROL.
